Comment on the differential calculus on the quantum exterior plane


ÇELİK S. , ÇELİK S. , ARIK M.

MODERN PHYSICS LETTERS A, vol.13, no.20, pp.1645-1651, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 20
  • Publication Date: 1998
  • Doi Number: 10.1142/s0217732398001728
  • Title of Journal : MODERN PHYSICS LETTERS A
  • Page Numbers: pp.1645-1651

Abstract

We give a two-parameter quantum deformation of the exterior plane and its differential calculus without the use of any R-matrix and relate it to the differential calculus with the R-matrix. We prove that there are two types of solutions of the Yang-Baxter equation whose symmetry group is GL(p,q)(2) We also give a two-parameter deformation of the fermionic oscillator algebra.